MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M.U.S.T. MINI POLYAXIAL SCREW; MUST MINI CANN.POLY.SCREW-FULL THR-4.0X28+NUT

MEDACTA INTERNATIONAL SA M.U.S.T. MINI POLYAXIAL SCREW; MUST MINI CANN.POLY.SCREW-FULL THR-4.0X28+NUT
Model Number 03.75.209
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 jul 2025.Must mini 03.75.209 must mini cann.Poly.Screw-full thr-4.0x28+nut (k171369) lot.2462499: (b)(4) items manufactured and released on 20-sept-2024.Expiration date: 2029-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Must mini 03.75.209 must mini cann.Poly.Screw-full thr-4.0x28+nut (k171369) lot.2460852: (b)(4) items manufactured and released on 16-jul-2024.Expiration date: 2029-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Must mini 03.75.209 must mini cann.Poly.Screw-full thr-4.0x28+nut (k171369) lot 2127542: (b)(4) items manufactured and released on 19-jan-2022.Expiration date: 2026-12-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Must mini 03.75.209 must mini cann.Poly.Screw-full thr-4.0x28+nut (k171369) lot 2126585: (b)(4) items manufactured and released on 16-dec-2021.Expiration date: 2026-11-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Must mini 03.75.209 must mini cann.Poly.Screw-full thr-4.0x28+nut (k171369) lot.1922084b: (b)(4) items manufactured and released on 29-oct-2024.Expiration date: 2029-10-14.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.One of the five screws mentioned above is involved.All batches are being reported, as it is not yet known which one is involved.A conclusion has yet to be established as the devices have not been returned and analyzed.
 
Event or Problem Description
Primary surgery was performed at c2-c7 with myspine cervical guide on (b)(6).A ct scan two weeks after surgery showed no problems, but three weeks after surgery, it was discovered that the set screw at the right side of c7 had come loose.Revision surgery was performed after two months to replace with the new set screw.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager.Based on the event description, it was supposed that the threading interface of the device was damaged due to a cross-threading, causing the loosening of the setscrew component.A visual inspection and a functional test were performed on the retrieved device: no visual defects were observed.The threading profile was as good as intact and it was possible to load and fix the setscrew under 3nm torque as per standard procedure.In conclusion, it was not possible to identify the root cause that led to the setscrew loosening from the tulip component.Conclusions: the device was found to be in accordance with specifications, with no defects detected, and the device history record review did not indicate any potentially related manufacturing issue.Although the specific circumstances cannot be verified, it is most likely that unique application-specific factors, such as insufficient tightening torque at the time of device application, contributed to the reported issue.

Brand Name
M.U.S.T. MINI POLYAXIAL SCREW
Common Device Name
MUST MINI CANN.POLY.SCREW-FULL THR-4.0X28+NUT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22902796
Report Number3005180920-2025-00796
Device Sequence Number8018090
Product Code KWP
UDI-Device Identifier07630030863875
UDI-Public07630030863875
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.75.209
Device Lot Number2462499
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date09/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian